Journal Article

On Disparity Based Robust Tests for Two Discrete Populations

Sahadeb Sarkar and Ayanendranath Basu
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 57, No. 3 (Dec., 1995), pp. 353-364
Stable URL: https://www.jstor.org/stable/25052907
Page Count: 12
Were these topics helpful?

Select the topics that are inaccurate.

  • Download ($43.95)
  • Add to My Lists
  • Cite this Item
On Disparity Based Robust Tests for Two Discrete Populations
Preview not available

Abstract

For discrete two sample problems disparity tests based on minimum disparity estimation (Lindsay 1994) are considered. The likelihood ratio test can be obtained as a disparity test by using the likelihood disparity. It is shown that the asymptotic distribution of the disparity tests under composite null hypotheses is chi-square. In general, several disparity tests are more robust against outliers than the likelihood ratio test. A Monte Carlo study illustrates these points in Poisson populations for the Hellinger distance test.

Page Thumbnails

  • Thumbnail: Page 
[353]
    [353]
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364